Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 4 > No. 1


General Solution of a Second-Order Nonhomogenous Linear Operator Difference Equation with Noncommutative Coefficients

PP: 1-14
M. A. Jivulescu, A. Napoli, A. Messina,
The detailed construction of the general solution of a second-order nonhomogenous linear operator-difference equation is presented. The wide applicability of such an equation as well as the usefulness of its resolutive formula is shown by studying some applications belonging to different mathematical contexts.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved